e-ISSN 2231-8542
ISSN 1511-3701

Home / Regular Issue / JTAS Vol. 7 (2) Aug. 1984 / PERT-0246-1984


A Geometric Look at Repeated Measures Design with Missing Observations

Ahmad Bin Alwi and C.J. Monlezun

Pertanika Journal of Tropical Agricultural Science, Volume 7, Issue 2, August 1984

Keywords: Repeated measures design; subspaces; noncentrality parameters; orthogonal: orthonormal basis;.

Published on:

In this paper, we will provide a geometric view of Repeated Measures Design for unequal number of subjects per treatment that has missing observations. For our geometric development we restrict our design to three levels of factor A and four levels of factor B. The purpose of this paper is to develop a test statistics for hypotheses of interest i.e. no main effect A, no main effect B, and no AB interaction.

ISSN 1511-3701

e-ISSN 2231-8542

Article ID


Download Full Article PDF

Share this article

Recent Articles